Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Using Glaciphage PG-2, Huminsulin, changed medicines to Glaciphage, Glycomet. Feeling nauseous. Why ?

I am a 52 year old using glaciphage PG-2 one in morning one in night.and huminsulin 50/50 ,10 units daily in the morning.My sugar level has been 65 to 68 daily in the morning. recently i visited doctor who changed the medicine to glaciphage G2 and glycomet 500 my sugar level in the morning fasting is 62 to day and feeling nausea for last three days after the change of medicine shall i continue this or not
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
As you have low fasting blood sugar (65-68), reduction in dosage of anti diabetic medicines is required.
As you are also taking 50/50 insulin also, you should cross check your blood sugar before breakfast and 2 hours after breakfast, before dinner and 2 hours after dinner.
Are you suffering from loose motion/ vomiting/ spasmodic abdominal pain/ fever along with nausea?
Although Metformin is associated with multiple abdominal side effects but as you were previously taking Glyciphage PG-2 which also contains metformin, so there appears to be least chances of metformin induced abdominal side effects.
Diabetes itself is associated with multiple gastrointestinal complications in form of gastroparesis and may cause persistent nausea.
You should take Glycomet 500 mg with meals.
You should take small amount of frequent meals.
Avoid oily food.
You should also take prokinetics on written prescription.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor